On holomorphic foliations without algebraic solutions.

Coutinho, S. C.; Ribeiro, Bruno F. M.

Experimental Mathematics (2001)

  • Volume: 10, Issue: 4, page 529-536
  • ISSN: 1058-6458

How to cite


Coutinho, S. C., and Ribeiro, Bruno F. M.. "On holomorphic foliations without algebraic solutions.." Experimental Mathematics 10.4 (2001): 529-536. <http://eudml.org/doc/50709>.

author = {Coutinho, S. C., Ribeiro, Bruno F. M.},
journal = {Experimental Mathematics},
keywords = {holomorphic foliation; Gröbner bases; algebraic solution},
language = {eng},
number = {4},
pages = {529-536},
publisher = {Taylor & Francis, Philadelphia},
title = {On holomorphic foliations without algebraic solutions.},
url = {http://eudml.org/doc/50709},
volume = {10},
year = {2001},

AU - Coutinho, S. C.
AU - Ribeiro, Bruno F. M.
TI - On holomorphic foliations without algebraic solutions.
JO - Experimental Mathematics
PY - 2001
PB - Taylor & Francis, Philadelphia
VL - 10
IS - 4
SP - 529
EP - 536
LA - eng
KW - holomorphic foliation; Gröbner bases; algebraic solution
UR - http://eudml.org/doc/50709
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.